# SDR USAA970236

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Crack
- Location: Nacelle
- Part time: 36,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT INNER AND OUTER SKINS AT ACCESS PANEL NR 5824R OPENING.  INSTALLED DOUBLERS PER TYPICAL REPAIR 54-50-04C.  (M)
